# SDR DALA2023041102796

- Difficulty date: April 5, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 88,674 hours, 16,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 CEILING EMERGENCY LIGHT AT 2A AISLE INOP,  REPLACED POWER SUPPLY M736 PER B767-400 33-51 AMM CKS GOOD MEL / PLAC REMOVED.
